# SDR AALA202104059030

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253N
- Aircraft serial: 8758
- Aircraft time: 4,556 hours, 1,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCAFT WAS NOT GROUNDED: THE ESCAPE PATH LIGHT IS LOOSE ON SEAT 29C. SECURED ESCAPE PATH LIGHT AT SEAT 29C.
